Schütz, Dirk (2016) 'Intersection homology of linkage spaces.', Journal of topology and analysis., 08 (01). pp. 25-58.
We consider the moduli spaces ℳd(ℓ) of a closed linkage with n links and prescribed lengths ℓ ∈ ℝn in d-dimensional Euclidean space. For d > 3 these spaces are no longer manifolds generically, but they have the structure of a pseudomanifold. We use intersection homology to assign a ring to these spaces that can be used to distinguish the homeomorphism types of ℳd(ℓ) for a large class of length vectors in the case of d even. This result is a high-dimensional analogue of the Walker conjecture which was proven by Farber, Hausmann and the author.
|Keywords:||Configuration spaces, Linkages, Intersection homology.|
|Full text:||(AM) Accepted Manuscript|
Download PDF (402Kb)
|Publisher Web site:||http://dx.doi.org/10.1142/S1793525316500023|
|Publisher statement:||Electronic version of an article published as Journal of Topology and Analysis, 08, 01, 2016, 25-58, 10.1142/S1793525316500023 © copyright World Scientific Publishing Company http://www.worldscientific.com/doi/10.1142/S1793525316500023|
|Date accepted:||29 March 2015|
|Date deposited:||30 June 2015|
|Date of first online publication:||08 October 2015|
|Date first made open access:||08 May 2016|
Save or Share this output
|Look up in GoogleScholar|